# SDR FDEA202503250489

- Difficulty date: March 25, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 35,589 hours, 20,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5378198422400
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - EXISTING THRUST BRACKET REPAIR AT Y953 TO Y1456   BETWEEN FR27 AND FR28 REQUIRES EVALUATION TO DETERMINE IF MAJOR OR MINOR AND IF   THE REPAIR CONFORMS TO FAA APPROVED DATA THE EXISTING REPAIR ON MAIN DECK CARGO COMPARTMENT THRUST BRACKET AT Y953 TO   Y1456 BETWEEN FR27 AND FR28 WAS EVALUATED AND FOUND IN CONFORMITY WITH   DWG: A53781984 (ISSUE. D). NO REPAIR RECORD WAS FOUND. EO: 6-5100-7-5000 D07 PART 1 WAS   COMPLETED. TITLE: STRUCTURES - REPAIR CATALOG - A300/A310 REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. THE REPAIR WAS CATEGORY "A" AND CLASSIFIED AS   MAJOR PER GMM 6-2-100.
